# SDR 98UAL900175

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: D3O657322
- Condition: Failed Test
- Location: Slide Raft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE/RAFT, IT FAILED THE AIR RETENTION TEST.  FAILURE DUE TO POROSITY IN THE UPPER TUBE INFLATABLE MATERIAL.  SLIDE/RAFT SENT TO VENDOR FOR REPAIR.
